# SDR GTIA9700402

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 1605 - EMERGENCY TRACK LIGHTS INOPERATIVE BY AISLE 16.  REPAIRED WIRE AT SEAT 16.  INSTALLED COVER.  OPS CHECK OK IAW MM 33-00.  (M)
